1 results for BBM-Burgers equation.

Parameters for your search query:
Keyword    BBM-Burgers equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Auxiliary Function Method for Nonlinear Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 1-5. DOI: 10.12691/ijpdea-1-1-1
Pub. Date: September 18, 2013Views: 10677Downloads: 5829
Figure of 3
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types